# SDR C2XA06IA146

- Difficulty date: September 4, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N28518
- Make and model: Emb EMB-135LR
- Aircraft serial: 145334
- Aircraft time: 12,463 hours, 10,237 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

XNA - FLIGHT 2760, THE CREW REPORTED A BAGGAGE SMOKE INDICATION ON CLIMB.  THE AIRCRAFT RETURNED TO XNA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, PERFORMED AN ENGINE TWO BOROSCOPE, OPERATIONALLY CHECKED THE ENGINE ALL WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
